MathSciNet Relay Station
MathSciNet bibliographic data
MR375816 (51 #12006) 65R05
Feldstein, Alan; Sopka, John R. Numerical methods for nonlinear Volterra integro-differential equations. SIAM J. Numer. Anal. 11 (1974), 826–846.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement